Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 141, NWS Lincoln, IL

June 12, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 12, 2008, 11:38 PM CDT for 4 counties in Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 11:38 PM CDT (04:38 UTC)
Expired
Jun 13, 2008, 12:30 AM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 7:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 130439
SVRILX
ILC095-123-143-175-130530-
/O.NEW.KILX.SV.W.0141.080613T0438Z-080613T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1138 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1230 AM CDT.

* AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 17 MILES WEST OF GALESBURG...OR
  ABOUT 4 MILES NORTHWEST OF MONMOUTH...AND WAS MOVING EAST AT 69
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALESBURG...
  WATAGA...
  RIO...
  KNOXVILLE...
  ONEIDA...
  GILSON...
  VICTORIA...
  ALTONA...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BRADFORD...CAMP GROVE...
CASTLETON...CHILLICOTHE...ELMIRA...ELMORE...LA FAYETTE...LAURA...
OSCEOLA...PRINCEVILLE...TOULON...WEST JERSEY...WILLIAMSFIELD AND
WYOMING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4124 8964 4116 8963 4117 8946 4092 8948
      4089 8950 4084 9044 4116 9046 4116 8989
      4123 8988 4125 8967
TIME...MOT...LOC 0438Z 256DEG 60KT 4097 9058

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 130519
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1219 AM CDT FRI JUN 13 2008

ILC095-123-143-175-130530-
/O.CON.KILX.SV.W.0141.000000T0000Z-080613T0530Z/
KNOX-MARSHALL-PEORIA-STARK-
1219 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR STARK...NORTHERN PEORIA...KNOX AND WESTERN MARSHALL COUNTIES...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTH OF LA
FAYETTE...OR ABOUT 12 MILES SOUTH OF KEWANEE...MOVING EAST AT 60 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  TOULON...
  WYOMING...
  ELMIRA...
  DUNCAN...
  PRINCEVILLE...
  CASTLETON...
  BRADFORD...
  CAMP GROVE...
  OSCEOLA...
  LOMBARDVILLE...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 66.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4124 8964 4116 8963 4117 8946 4092 8948
      4089 8950 4084 9044 4116 9046 4116 8989
      4123 8988 4125 8967
TIME...MOT...LOC 0519Z 256DEG 61KT 4108 8995

$$

SMITH
000 
WWUS53 KILX 130529
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 AM CDT FRI JUN 13 2008

ILC095-123-143-175-130538-
/O.EXP.KILX.SV.W.0141.000000T0000Z-080613T0530Z/
KNOX-MARSHALL-PEORIA-STARK-
1229 AM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR STARK...NORTHERN PEORIA...KNOX
AND WESTERN MARSHALL COUNTIES EXPIRES AT 1230 AM CDT...

AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4124 8964 4116 8963 4117 8946 4092 8948
      4089 8950 4084 9044 4116 9046 4116 8989
      4123 8988 4125 8967
TIME...MOT...LOC 0528Z 256DEG 61KT 4110 8975

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:58 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 12, 8:58 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT THU JUN 12 2008

.DISCUSSION...
ISSUED 858 PM CDT THU JUN 12 2008

CURRENT FCST FOR TEMPS AND WINDS APPEARS ON TRACK AT THE MOMENT.
HOWEVER...CLOUD COVER NEEDS TO BE ADJUSTED FOR OVERNIGHT...AS LOTS
LESS CLOUDS OUT THERE THAN CURRENT FCST TRENDS IN THE GRIDS. THE
OTHER AREA IS POPS AND WX FOR OVERNIGHT. THREE COUNTIES STILL IN A
TORNADO WATCH FOR TONIGHT...GOING TIL 2AM. LOTS OF STORMS OUT WEST
OF THE AREA AND DO NOT EXPECT TO THEM TO REACH OUR AREA UNTIL
AFTER MIDNIGHT. STORMS HAVE BEEN DEVELOPING AND MOVING MAINLY
NORTHEAST ALONG OR JUST AHEAD OF FRONTAL BOUNDARY. DONT EXPECT
MUCH EASTWARD MOVEMENT UNTIL UPPER LVL TROUGH PUSHES FURTHER EAST
AND PUSHES LINE INTO THE AREA. HOWEVER...THERE IS SOME WEAK
RETURNS IN NORTHERN MO THAT COULD REACH AREAS NW OF THE ILLINOIS
RIVER TONIGHT...SO WILL LIKLEY KEEP POPS/WX AS IS UNLESS
SURROUNDING OFFICES TO THE WEST MAKE ANY CHANGES.

EXPECT UPDATE SHORTLY AFTER 9PM.

AUTEN
&&

.AVIATION...
ISSUED 626 PM CDT THU JUN 12 2008

PARTLY CLOUDY SKIES WILL PREVAIL UNTIL THE LINE OF STORMS MAKES
ITS WAY INTO THE TAF SITES. TIMING IS SLOWER THAN BEFORE AND
APPEARS MOST SITES WILL NOT SEE ANYTHING UNTIL EITHER LATE TONIGHT
OR TOMORROW SOMETIME. DID NOT MAKE ANY ADJUSTMENTS TO THE CURRENT
TAFS GIVEN UNCERTAINTY OF WHEN THINGS WILL GET HERE...SO KEPT THE
VCTS AFTER MIDNIGHT AND EARLY MORNING WITH PROB30 GROUPS IN THE
MORNING. MVFR CIGS WILL OCCUR WITH THE STORMS BY EARLY
MORNING...OTHERWISE EXPECT VFR CONDITIONS THROUGHOUT THE PERIOD.
WINDS WILL BE PRIMARILY SOUTHERLY BUT THEN BECOME SOUTHWESTERLY
AFTER LINE OF STORMS MOVES THROUGH.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 242 PM CDT THU JUN 12 2008

FORECAST PROBLEM IS TONIGHT THROUGH FRIDAY NIGHT FRONTAL BOUNDARY
TO SLOWLY MOVE THROUGH REGION. IN ADDITION...A SECOND FRONTAL
SYSTEM WILL MOVE THROUGH ON SUNDAY NIGHT INTO MONDAY.

SHORT TERM...TONIGHT TO SATURDAY NIGHT.
SURFACE DATA CONTINUED TO SHOW VERY MOIST UNSTABLE AIR FLOWING
NORTH INTO THE REGION AHEAD OF THE FRONTAL ZONE TO THE WEST OVER
MO TO IA. MOISTURE CHANNEL SATELLITE DATA SHOWS DEEP UPPER LOW ON
THE CORNER OF MT...ND...AND CANADA...WITH TROF EXTENDING TO THE
SOUTH AND ROTATING AROUND THE LOW. PROFILER DATA ALSO SHOWED
STRONG UPPER LEVEL JET IN NE FLOW FROM KS TO WI WITH DIVERGENCE
OVER MO TO N IL. MODELS ARE ALL PRETTY MUCH IN AGREEMENT FOR
CONVECTIVE DEVELOPMENT OVERNIGHT IN VERY RICH LOW LEVEL AIR. MORE
UPPER AIR ANALYSIS SHOWED MOISTURE AXIS AT 925MB STREAMING MOIST
AIR INTO IL. WITH THIS IN MIND...EXPECT BOUNDARY TO FIRE OVERNIGHT
AS THE FRONT EDGES INTO THE STATE...WITH THE HEAVIEST PRECIPITATION
IN THE NORTHWEST TONIGHT...WITH THE RAIN EXPANDING ACROSS ALL OF
THE CWA THROUGH THE DAY ON FRIDAY. WILL ISSUE FLASH FLOOD WATCH
FOR NORTHWEST TONIGHT...AND ALL OF CWA FOR FRIDAY. RAINFALL
AMOUNTS TO BE 1.5 TO 2.5 INCHES POSSIBLE IN EXTREME
NORTHWEST...WITH 1-2 INCHES ELSEWHERE. DUE TO FACT THAT THE STORMS
WILL BE CONVECTIVE...MAY BE SOME POSSIBLE LOCAL AMOUNTS OF 3
INCHES. BY OVERNIGHT FRIDAY.

A BRIEF BREAK WILL OCCUR ON SATURDAY AND INTO SUNDAY...AS WEAK HIGH
PRESSURE AFFECTS REGION.

LONG TERM...SUNDAY THROUGH THURSDAY.
WEAK SHORTWAVE PROGGED TO MOVE THROUGH GREAT LAKES AND DRAG
ANOTHER WEAK FRONT THROUGH THE REGION SUNDAY NIGHT AND MONDAY.
THIS WILL TRIGGER ANOTHER WEAK CHANCE OF RAIN WITH THE PASSAGE OF
THE FRONT.

HIGH PRESSURE IN NORTHWEST FLOW TO THEN REMAIN OVER THE REGION
THROUGH THURSDAY.

GOETSCH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING
FOR ILZ038-042>046-051>057-061>063-066>068-071>073.

FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR ILZ027>031-036-037-
040-041-047>050.

&&
Hazardous weather outlook, Jun 12, 2:52 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT THU JUN 12 2008

ILZ027>031-037-131100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
252 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND THIS
EVENING ESPECIALLY NORTHWEST OF THE ILLINOIS RIVER. THERE IS A
SLIGHT RISK OF LARGE HAIL AND STRONG WINDS LATE THIS AFTERNOON
AND INTO MID EVENING. THE THREAT FOR SEVERE WEATHER AND HEAVY
RAINFALL WILL INCREASE LATER TONIGHT AS A COLD FRONT APPROACHES
THE AREA. THE MAIN SEVERE WEATHER THREATS WILL CONTINUE TO BE
STRONG WINDS AND HAIL...BUT AN ISOLATED TORNADO MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN AND THUNDERSTORMS WILL LIKELY LINGER INTO FRIDAY...BUT THE
THREAT FOR SEVERE WEATHER WILL BE LOW. STORM TOTAL RAINFALL AMOUNTS
WILL REACH 1.5 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS NEAR
GALESBURG.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND
MONDAY...BUT THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

ILZ038-042-043-053-131100-
DE WITT-LOGAN-MACON-MCLEAN-
252 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND THIS
EVENING ESPECIALLY NORTHWEST OF THE ILLINOIS RIVER. THERE IS A
SLIGHT RISK OF LARGE HAIL AND STRONG WINDS LATE THIS AFTERNOON INTO
MID EVENING. THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL
WILL INCREASE LATER TONIGHT AS A COLD FRONT APPROACHES THE AREA.
THE MAIN SEVERE WEATHER THREATS WILL CONTINUE TO BE STRONG WINDS
AND HAIL...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN AND THUNDERSTORMS WILL LIKELY LINGER INTO FRIDAY...BUT THE
THREAT FOR SEVERE WEATHER WILL BE LOW. STORM TOTAL RAINFALL AMOUNTS
WILL REACH 1 TO 2 INCHES.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND
MONDAY...BUT THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

ILZ036-040-041-047>050-131100-
CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
252 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING...WITH A SLIGHT RISK OF LARGE HAIL AND STRONG WINDS
LATE THIS AFTERNOON INTO MID EVENING. THE THREAT FOR SEVERE WEATHER
AND HEAVY RAINFALL WILL INCREASE LATER TONIGHT AS A COLD FRONT
APPROACHES THE AREA. THE MAIN SEVERE WEATHER THREATS WILL CONTINUE
TO BE STRONG WINDS AND HAIL...BUT AN ISOLATED TORNADO MAY BE
POSSIBLE.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER SOUTH OF HAVANA...
AND THE SANGAMON RIVER FROM PETERSBURG DOWNSTREAM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FRIDAY AND LINGER INTO
FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAIN WILL
PERSIST...WITH 1 TO 2 INCHES OF RAINFALL POSSIBLE BEFORE THE STORMS
MOVE PAST THE AREA BY MIDNIGHT.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND
MONDAY...BUT THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

ILZ051-052-131100-
CHRISTIAN-SANGAMON-
252 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING...WITH A SLIGHT RISK OF LARGE HAIL AND STRONG WINDS
LATE TODAY INTO MID EVENING. THE THREAT FOR SEVERE WEATHER AND HEAVY
RAINFALL WILL INCREASE LATER TONIGHT AS A COLD FRONT APPROACHES
THE AREA. THE MAIN SEVERE WEATHER THREATS WILL CONTINUE TO BE
STRONG WINDS AND HAIL...BUT AN ISOLATED TORNADO MAY BE POSSIBLE.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER SOUTH OF HAVANA...
AND THE SANGAMON RIVER FROM PETERSBURG DOWNSTREAM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FRIDAY AND LINGER INTO
FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAIN WILL
PERSIST...WITH 1 TO 2 INCHES OF RAINFALL POSSIBLE BEFORE THE STORMS
MOVE PAST THE AREA BY MIDNIGHT.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND
MONDAY...BUT THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

ILZ044>046-131100-
CHAMPAIGN-PIATT-VERMILION-
252 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...BUT THE
MAIN THREAT FOR SEVERE WEATHER SHOULD REMAIN TO THE WEST THROUGH
DAWN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN AND THUNDERSTORMS WILL INCREASE ACROSS EASTERN ILLINOIS ON
FRIDAY AND FRIDAY NIGHT. HEAVY RAINFALL AMOUNTS OF 1 TO 1.5 INCHES
WILL BE POSSIBLE...WHICH COULD CAUSE FLOODING PROBLEMS WHERE WATER
HAS RECENTLY RECEDED. IN ADDITION TO THE HEAVY RAIN...THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND HAIL.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND
MONDAY...BUT THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-131100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
252 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER
MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT
COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL
CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE
WABASH...AND EMBARRAS RIVERS.

THERE WILL BE A CHANCE OF THUNDERSTORMS TOWARD DAYBREAK...HOWEVER
MOST OF THE SEVERE WEATHER AND HEAVY RAIN SHOULD HOLD OFF UNTIL
FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN AND THUNDERSTORMS WILL INCREASE ACROSS EASTERN AND SOUTHEASTERN
ILLINOIS ON FRIDAY AND FRIDAY NIGHT. HEAVY RAINFALL AMOUNTS OF 1 TO
1.5 INCHES WILL AGGRAVATE AN ALREADY HAZARDOUS FLOODING SITUATION.
IN ADDITION TO THE HEAVY RAIN...THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING STRONG WINDS AND HAIL.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND
MONDAY... BUT THE THREAT FOR SEVERE STORMS APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:06 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 13, 1:27 AM CDTSevere Thunderstorm WarningILXFulton, Knox48 min
Jun 13, 1:59 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more46 min
Jun 13, 2:05 AM CDTSevere Thunderstorm WarningILXFulton, Mason25 min
Jun 13, 6:31 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 13, 10:59 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas49 min
Jun 13, 11:27 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby63 min
Jun 13, 11:31 AM CDTSevere Thunderstorm WarningILXVermilion59 min
Jun 13, 12:38 PM CDTFlash Flood WarningILXLawrence6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.